# SDR ASAA2021013033981

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,988 hours, 7,658 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Main Tanks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TANKS FUEL QUANTIY IMBALANCE LIMIT EXCEEDED @ FL 380 DURING FUEL BALANCE. GROUNDED - YES. PER ACARS REPORT, FUEL IMBALANCE EXCEEDED 1000LBS. NO TURBULENCE, SIGNIFICANT LOAD OR RAPID/LARGE CONTROL INPUT WAS REPORTED. CONDITIONAL INSP NOT REQUIRED PER B737-900 AMM 05-51-48-211-801 TABLE 801.
